MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE X; CATHETER, THROMBUS RETRIEVER

MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE X; CATHETER, THROMBUS RETRIEVER
Model Number SFR4-3-20-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thromboembolism (2654)
Date of Event 02/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information regarding a patient who underwent a mechanical thrombectomy procedure in a which a solitaire x stent retriever was used.The patient's pre-procedure mtici was 0, mrs was 0, and nihss was 18.During the procedure, embolization of the left anterior cerebral artery was noted which was associated with fresh thrombosis around the non-medtronic access catheter.It was reported: "the thrombus escaped to the anterior cerebral artery, and it was ananized immediately after stent thrombectomy without new cerebral infarction in this area." the event was not life-threatening and did not require additional intervention.The event did not result in patient disability or prolonged hospitalization.Final post-procedure mtici was 3.The event was not associated with a device deficiency.The event was resolved and the patient was recovered without additional treatment on the same date as the procedure, (b)(6) 2024.The site assessment concluded the event was probably related to the procedure but not the study device(s) or the patient condition.The medtronic study sponsor assessment concluded the event was causally related to the procedure and possibly to study devices utilized.Ancillary device: stryker catalyst 6 aspiration catheter.Additional information received reported the information was corrected.The thrombus escaped to the anterior cerebral artery, and it was analyzed immediately after stent thrombectomy without no new cerebral infarction in this area.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported during the postoperative withdrawal of the access catheter, the access thrombosis appeared and escaped to the anterior cerebral artery, which was reconnected after thrombolysis through the anterior cerebral artery stent.
 
Additional Manufacturer Narrative

Brand Name
SOLITAIRE X
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key19630496
Report Number2029214-2024-01149
Device Sequence Number15621415
Product Code NRY
UDI-Device Identifier00763000367619
UDI-Public00763000367619
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K203358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/16/2026
Device Model NumberSFR4-3-20-10
Device Catalogue NumberSFR4-3-20-10
Device Lot NumberB596486
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Supplement Date Received by Manufacturer06/28/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date07/24/2024
Date Device Manufactured07/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight90 KG